کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1894888 | 1044252 | 2012 | 7 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Non-existence of a massive scalar field for the Marder universe in Lyra and Riemannian geometries
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
فیزیک ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, we have studied a massive scalar field for a Marder type universe in the context of Lyra and Riemannian geometries. From the exact solutions obtained we show that the massive scalar field does not survive in Lyra and Riemannian geometries for an anisotropic Marder type universe. Therefore we have solved the massless scalar field problem in Lyra and Riemann geometries for two cases. Also we have obtained vacuum solutions for homogeneous and anisotropic Marder space–time in Lyra geometry and the solutions obtained are compared by considering Lyra and Riemann geometries. Finally, some physical and kinematical properties are discussed by using graphics.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Geometry and Physics - Volume 62, Issue 1, January 2012, Pages 100–106
Journal: Journal of Geometry and Physics - Volume 62, Issue 1, January 2012, Pages 100–106
نویسندگان
Sezgin Aygün, Can Aktaş, İhsan Yılmaz,